Jump to content

hudsonhawke

Members
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hudsonhawke

  • Rank
    Member
  1. thanks spex Though now I think the problem might be a little bigger. Starting to lose hair at the front! :S It's alot more noticable than it was a year ago. Not sure to get on the fin or not, though I think Nizoral may be having something to do with the shed. I've stopped it now and will see if anything changes. Also dont have a camera at the moment, so waiting on that.
  2. Thanks BadHairUK, will take some current pics and throw spex a pm
  3. Hey Guys, I'm in my thirties starting to thin out at the temples. Was thinking of getting a HT with dr feller so this thread is very insightful (thanks pianoman!) This is the area that I want to sort out. Doesn't look too bad here but it is very thin (barely any hair there) and I am very consceous about it. The other side isn't as bad but still needs some attention. How many grafts would you think this would require? I'm not on the big three. I use nizarol every now and then (not sure if thats making things better or worse) but I really want to stay away from meds as I'm happy with the hair I have and dont quite see it falling out anytime soon. The temples have always been thining for years now. So my question is does the hair transplant need meds? Also pianoman, are the transplanted hairs shedding as part of a natural process or because of the minox/fin? Can I email Dr Feller, show him photos etc. online for an analysis? cheers
  4. good info guys I read one of the guys on hair loss disscusion forum said he fathered two kids whilst on fin. Would you think it's best to stop taking it if you plan to have kids? so the warnings only apply to pregnat women's foetus and not the woman. I dont suppose it could affect a womans foetus if she was in contact with it before pregnancy?
  5. I havent started on fin yet. Hopefully will sometime this year, though one thing I havent read up on are its effects on women? What does it do to women that could be harmfull? It's pretty much in your system, so sweat, saliva, blood and sperm could affect them if in contact right?
  6. hey joe, have you started on minoxidil already? I read that you were considering it on another thread (I think)
  7. hey guys. I'm thinking of getting some minoxidil when I get on the propecia. though I was wondering why it is risky to use? can it actually cause more hairloss? I'm thinking of applying it to my front, temples and side/ear area hairlines. Also do I need to get a pescription from my gp to order the fin from dr ashcroft?
  8. ok guys, been reading up a bit more and have some questions. There was a guy who says that he uses Nizoral every day at 2%. he got pretty good results out of it using bryle cream to counter the dryness. though what does he mean by 2%? how would you measure that? I've also heard about a supplement called MSM. has anyone had any experience with that? Also is proscar basically the same as fin? hope you all had a great christmas H
  9. thanks spex, once a week it is. could I use regular shampoo between using it?
  10. thanks for the info I've read alot of posts mentioning nizorelle shampoo. they sell it in boots so might give it a try. I just use head and shoulders at the moment.
  11. I was reading a post of one of the guys ordeals with minoxidil which has pretty much put me off it at this stage. I think it's best to go with the propecia alone and see how that goes. I did pull a hair out today and figured it was another broken one, but inspecting closely notced it had a tiny white bulb at the end so it's pretty much got me fired up. Also do you know what the recomended vitamin intake should be specificaly for hair? at the moment I'm just going with basic a-z vitamins with an omega 3 oil capsuals. by the way joe, I read that you are also taking propecia alone for a month now, is that correct? if so are you posting any kind of progress thread or something? would like to keep tabs on that
  12. Actually reading up a bit more I realise that I dont experience any shedding of hairs at the moment. The only hair that occasionally comes out is broken hairs and none with bulbs. so would the propecia cause unnessesary shedding in areas that were never likely to shed in the first place? though minoxidil also causes shedding, so I guess it's something you deal with when using these.
  13. Have you started using the minoxidil yet j tee? please keep us updated on both this and the propecia
  14. thanks joe, so I guess the only other solution for thickening the hair and improving the quality is the minoxidil. maybe worth a shot. do you know where is the best place to get this from?
×
×
  • Create New...